Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008, Article ID 820629, 11 pages
http://dx.doi.org/10.1155/2008/820629
Research Article

On the Periodicity of a Difference Equation with Maximum

Department of Mathematics, Education Faculty, Selcuk University, 42099 Konya, Turkey

Received 20 January 2008; Revised 8 April 2008; Accepted 18 May 2008

Academic Editor: Yong Zhou

Copyright © 2008 Ali Gelisken et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ali Gelisken, Cengiz Cinar, and Ibrahim Yalcinkaya, “On the Periodicity of a Difference Equation with Maximum,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 820629, 11 pages, 2008. https://doi.org/10.1155/2008/820629.